Can higher than recomended doses of Cialis hinder erections?

Answers (2)

7 Mar 2011

After reviewing the information pertaining to Cialis, one of the more severe side effects is just the opposite; it states that a prolonged, painful' erection can occur, one you can not get rid of, so I would be careful not to up the medication dosage amount until you have spoken with your md and or pharmacist, preferably your doctor..too much of anything can always have adverse effects, even life threatening if not careful... read up more on prscrbng insert and stick to dosage amount that works... blaze22

Votes: +0

7 Mar 2011

This really is a question for your doctor. If the doctor gave you a prescription with a certain dosage, I'd just give them a call and request an increase due to it not working. Keeping the doc in the loop is critical in all areas of medicine. If you should have a heart attack, it's going to be important that they know what has been in your system at what level, so that if alpha or beta blockers are needed, that they can be prescribed at the correct dose. Just an example - but this really is a question for the doc.
Good luck!
Jeff K

Votes: +0
blaze22 15 Mar 2011

jk13 is correct and it would also help with answers of this nature coming from another male moreso that really is more, of course in tune with the male system... but either male or female can predict, assume, or give opinion all day long when in the long run the MD with years of schooling is the one to turn to... I just try and give advice the best that I can like everyone else here on d.com to help calm the system and to let you know you are not alone... I've had alot of support from so many and am so thankful... to all... good night to everyone... blaze22

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Cialis & Erections & ED?

I am a little confused about my experiences with Cialis. I was prescribed 10 Mg and it seemed to work for a couple of sessions. Then things stopped. ...

1 answer 22 Nov 2011

Is a 10mgs of Melatonin excessive, and would Melatonin hinder my ability to wake-up to an alarm?

I am a member of the U.S. Navy, that being said I have to wake-up at a specific time and be on time always(my command has a zero tolerance for being ...

5 answers 20 Nov 2012

Cialis - is there any help for my situation?

i am 53 with diabetes 2 which is way under control, have been using the blue pills for the last 5 years with great results and had erections that ...

1 answer 23 Nov 2013